# SDR ASAA2021121137019

- Difficulty date: December 11, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 19,283 hours, 6,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A750235
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION PANEL HAS HEAVY CORROSION FROM STA 727C TO STA 780. GROUNDED - YES. REPAIRED AFT CARGO LH TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5W- 1.0 O= .040 R= .00 L= 6.0" D= .040.
